On SteviĆ–Sharma operators from weighted Bergman spaces to weighted–type spaces

Mohammed S. Al Ghafri, Jasbir S. Manhas*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Let H (D) be the space of analytic functions on the unit disc D . Let ϕ be an analytic self-map of D and ψ1, ψ2 ∈ H (D) . Let Cϕ , Mψ and D denote the composition, multiplication and differentiation operators, respectively. In order to treat the products of these operators in a unified manner, Stević et al. introduced the following operator Tψ1 ,ψ2 ,ϕ f = ψ1 · f ◦ ϕ + ψ2 · f ◦ ϕ, f ∈ H (D). We characterize the boundedness and compactness of the operators Tψ1 ,ψ2 ,ϕ from weighted Bergman spaces to weighted-type and little weighted-type spaces of analytic functions. Also, we give examples of bounded, unbounded, compact and non compact operators Tψ1 ,ψ2 ,ϕ .

Original languageEnglish
Pages (from-to)1051-1077
Number of pages27
JournalMathematical Inequalities and Applications
Volume23
Issue number3
DOIs
Publication statusPublished - 2020
Externally publishedYes

Keywords

  • Composition operators
  • Differentiation operators
  • Multiplication operators
  • Weighted Bergman spaces
  • Weighted composition operators
  • Weighted-type spaces of analytic functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this